# SDR DALA2021050302500

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N925DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 63535
- Aircraft time: 5,449 hours, 2,234 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Unknown
- Location: Steering Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3925 -ATO- AT APPROX. 110-120 KNOTS DUE TO AIRCRAFT PULLED LEFT DURING TAKEOFF. ENGINE INDICATIONS NORMAL AND NO COCKPIT WARNINGS. CORRECTIVE ACTION: PERFORMED NOSE WHEEL STEERING AND RUDDER CENTERING TESTS. PERFORMED DFCS BITE, SMYD BITE, AACU BITE, NO TROUBLE FOUND. INSPECTED #1 & #2 WHEELS AND BRAKES PER B737 AMM. TIRE PRESSURES CHECK NORMAL. JACKED AND SPUN #3 & #4 WHEELS AND NLG. ALL NO TROUBLE FOUND. AIRCRAFT RETURNED TO SERVICE.
